# SDR MALA030134

- Difficulty date: January 28, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH SELECTED GEAR DOWN AND GOT AN ANTI-SKID CAUTION.  ALSO FLIGHT IDLE STOP HAD TO BE PULLED.  MAINTENANCE REPLACED WHEEL SPEED TRANSDUCER.  NO FIX OHMED 6GA P4/J4 TO ANTI SKID BOX FOUND BREAK AT WIRE.  REPAIRED BREAK IAW SF340 MM 32-43-00.
